# SDR MASA2011070703169

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 31,940 hours, 25,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT REAR LIGHTING OUT.  RE-SECURED AFT LIGHT CONNECTOR.
